# SDR YENA2021011200053

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION EXIT DOOR 834 FWD AND AFT INNER FRAME SEGMENTS, REF AEM NR 2020-159/1-2020-383899.  ACCOMPLISHED MODIFICATION TO REINFORCE DOOR STRUCTURE, IAW A320 SRM 51-42-11 AND EC A320-52-144.
